# SDR DALA1238370918

- Difficulty date: May 3, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 4R CRACKED BS 541.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW SECTION FROM 513-550 IAW SRM 51-30-2.
